# SDR BB06008

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOW LEVEL EMERGENCY LIGHTS INOPERATIVE FROM ROW 10L TO ROW 15L.  MAINTENANCE RECONNECTED WIRES AT LIGHT ASSEMBLIES.  NO FURTHER FAULTS.
